Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Burnt eyes previously after using sun lamp for acne. Now experiencing pain, redness in eyes. Symptoms of burnt eyes?

Approximately 35 years ago I used my mothers sun lamp for acne and burnt my eyes and was unable to open them for several days as I was not advised on the dangers of such a device. I am now in my late 40 s and have been experiencing pain and redness on a daily basis in my eyes? I wear reading glasses but nothing seems to help? Could I have caused some damage that is now showing in symtoms?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Sunlamp is ment for vitilligo and psoriasis..,
It is UV light delivery device..,
it produce uv rays and as well as heat..,
So it burns skin and damage the sensitive parts..,
During exposure must wear shield for normal healthy skin,
protect eyes and other vital parts..,
So consult ophthalmologist immediately..,
Answered: Sun, 27 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor